# SDR COMA0660107

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 15,984 hours, 14,321 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Low
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5392 - IDG CAUTION AND GEN 1 CAUTION.  SERVICED THE NR 1 IDG OIL SYSTEM, OPERATIONAL CHECK SATISFACTORY.
